# SDR DALA2016083106347

- Difficulty date: March 3, 2015
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 40,951 hours, 28,729 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A CRACK WAS FOUND COMMON TO L-2R ON AFT END OF STA 1475.  ERA 533633-14 ISSUED AND C/W FOR SPLICE TO LONGERON L-2R, LP 1846105.
